# SDR GLBA96163

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166GL
- Make and model: Beech 1900C
- Aircraft serial: UC166
- Engine: Pwa PT6A65B
- System (JASC): 7800 · Engine Exhaust System
- Part: Bolt
- Condition: Loose
- Location: Lt Eng Exhaust
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDU - ON TAXI OUT RECEIVED LEFT ENGINE FIRE WARNING.  SHUTDOWN ENGINE PER CHECKLIST.  MAINTENANCE TIGHTENED BOLT ON EXHAUST STACK FLANGE.  RUN UP CHECK GOOD.  (M)
